# SDR 95ZZZM701

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Dirty
- Location: Gear Handle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR UNSAFE LIGHTS REMAINED ON.  GEAR DOWN LIMITATIONS OBSERVED FOR THE REMAINDER OF FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  CLEANED CONTACTS OF LANDING GEAR HANDLE SWITCH.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
